# SDR SWIA202161171

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 35,950 hours, 36,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FORM M-337 FOR MAJOR REPAIR TO SCREW HOLE FOR ACCES PANEL 131AL SEE PARENT.   (FILED CLOSED)    COMPLIED WITH FORM M-337 FOR REPAIR TO SCREW HOLE SURROUND STRUCTURE FOR ACCESS PANEL 131AL
